Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns do consult your GP.

Breast pain on Everol Conti 50 mgs,anyone?

(3 Posts)
Orangeena Fri 21-Nov-14 14:08:13

Hi I have been on Everol Conti 50 for 6 weeks now with no problems but since replacing my patch yesterday I have breast pain in my left breast..patch is on my left thigh.I have spoken to my GP whos says to give it a couple of more days and if it persists then I will have to come off the HRT.Anyone else had this problem?

pinkfrocks Fri 21-Nov-14 14:21:53

Think your GP is being a bit premature with their response.

Breasts do react to oestrogen and progestins but this doesn't mean there is anything sinister going on, like cancer.

Rather than ditch is completely you could try one of the many other HRT options and maybe even a lower dose.

Orangeena Fri 21-Nov-14 17:27:05

Think I might suggest that actually pinkfrocks.Thanks

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now